东华大学学报(英文版)

2020, v.37(02) 137-142

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Optimal Control Designs for a Class of Nonviscously Damped Systems
Optimal Control Designs for a Class of Nonviscously Damped Systems

修国众;时宝;钱峰;

摘要(Abstract):

A scheme for optimal control problem formulation of a class of nonviscously damped system using pseudo-state-space formulation is presented in this paper. Taking the exponentially damped system of nonviscously damped system as an example, a new state space representation is applied to the n-order exponentially damped system. The necessary conditions for the optimality of the exponentially damped system are obtained. A numerical example of a single degree of freedom exponentially damped system is considered to illustrate the methodology and technique.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): National Natural Science Foundation of China(No.11802338)

作者(Author): 修国众;时宝;钱峰;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享